Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 181

All articles in this issue are freely accessible.

Asymptotic behavior of solutions of linear stochastic differential systems
Avner Friedman and Mark A. Pinsky.
Trans. Amer. Math. Soc. 181 (1973), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319268
Perfect mappings and certain interior images of $M$-spaces
J. M. Worrell and H. H. Wicke.
Trans. Amer. Math. Soc. 181 (1973), 23-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320990
$𝛼_{T}$ is finite for $ℵ_{1}$-categorical $T$
John T. Baldwin.
Trans. Amer. Math. Soc. 181 (1973), 37-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319747
Upper bounds for vertex degrees of planar $5$-chromatic graphs
Lee W. Johnson.
Trans. Amer. Math. Soc. 181 (1973), 53-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321780
Moment and BV-functions on commutative semigroups
P. H. Maserick.
Trans. Amer. Math. Soc. 181 (1973), 61-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0396835
Subgroups of free products with amalgamated subgroups: A topological approach
J. C. Chipman.
Trans. Amer. Math. Soc. 181 (1973), 77-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417294
On the Picard-Lefschetz transformation for algebraic manifolds acquiring general singularities
Alan Landman.
Trans. Amer. Math. Soc. 181 (1973), 89-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344248
Regularity properties of the element of closest approximation
Harold S. Shapiro.
Trans. Amer. Math. Soc. 181 (1973), 127-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320606
Wreath products and representations of degree one or two
J. M. Bateman, Richard E. Phillips and L. M. Sonneborn.
Trans. Amer. Math. Soc. 181 (1973), 143-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320158
On derived functors of limit
Dana May Latch.
Trans. Amer. Math. Soc. 181 (1973), 155-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323866
Adjoining inverses to commutative Banach algebras
Béla Bollobás.
Trans. Amer. Math. Soc. 181 (1973), 165-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324418
Differential geometric structures on principal toroidal bundles
David E. Blair, Gerald D. Ludden and Kentaro Yano.
Trans. Amer. Math. Soc. 181 (1973), 175-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319099
A law of iterated logarithm for stationary Gaussian processes
Pramod K. Pathak and Clifford Qualls.
Trans. Amer. Math. Soc. 181 (1973), 185-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321170
Free $Z_{8}$ actions on $S^{3}$
Gerhard X. Ritter.
Trans. Amer. Math. Soc. 181 (1973), 195-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321078
On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms. I
Chung Wu Ho.
Trans. Amer. Math. Soc. 181 (1973), 213-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322891
On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms. II
Chung Wu Ho.
Trans. Amer. Math. Soc. 181 (1973), 235-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322891
Appell polynomial expansions and biorthogonal expansions in Banach spaces
J. D. Buckholtz.
Trans. Amer. Math. Soc. 181 (1973), 245-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333210
Global regularity for $∂$ on weakly pseudo-convex manifolds
J. J. Kohn.
Trans. Amer. Math. Soc. 181 (1973), 273-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344703
Fourier analysis on linear metric spaces
J. Kuelbs.
Trans. Amer. Math. Soc. 181 (1973), 293-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331455
Two-norm spaces and decompositions of Banach spaces. II
P. K. Subramanian and S. Rothman.
Trans. Amer. Math. Soc. 181 (1973), 313-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320719
Intersections of quasi-local domains
Bruce Prekowitz.
Trans. Amer. Math. Soc. 181 (1973), 329-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319986
Deforming cohomology classes
John J. Wavrik.
Trans. Amer. Math. Soc. 181 (1973), 341-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326002
Improbability of collisions in Newtonian gravitational systems. II
Donald G. Saari.
Trans. Amer. Math. Soc. 181 (1973), 351-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321386
Successive remainders of the Newton series
G. W. Crofts and J. K. Shaw.
Trans. Amer. Math. Soc. 181 (1973), 369-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320286
Functions automorphic on large domains
David A. James.
Trans. Amer. Math. Soc. 181 (1973), 385-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337791
The degree of approximation by Chebyshevian splines
R. DeVore and F. Richards.
Trans. Amer. Math. Soc. 181 (1973), 401-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336160
Generalized Laplacians and multiple trigonometric series
M. J. Kohn.
Trans. Amer. Math. Soc. 181 (1973), 419-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320627
The polynomial identities of the Grassmann algebra
D. Krakowski and A. Regev.
Trans. Amer. Math. Soc. 181 (1973), 429-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325658
Quadratic expressions in a free boson field
Abel Klein.
Trans. Amer. Math. Soc. 181 (1973), 439-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0406213
The lattice triple packing of spheres in Euclidean space
G. B. Purdy.
Trans. Amer. Math. Soc. 181 (1973), 457-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377706
Boundary values in the four color problem
Michael O. Albertson and Herbert S. Wilf.
Trans. Amer. Math. Soc. 181 (1973), 471-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319794
Product integral solutions for hereditary systems
James A. Reneke.
Trans. Amer. Math. Soc. 181 (1973), 483-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324340
Topological spaces and lattices of lower semicontinuous functions
M. C. Thornton.
Trans. Amer. Math. Soc. 181 (1973), 495-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320994
Erratum to “Martingales of strongly measurable Pettis integrable functions”
J. J. Uhl.
Trans. Amer. Math. Soc. 181 (1973), 507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319263
Erratum to “Entropy for group endomorphisms and homogeneous spaces”
R. Bowen.
Trans. Amer. Math. Soc. 181 (1973), 509-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320271